Patient :I had an abortion 10 weeks ago and until now I still got no period. Worse is, I have mild cramps this past couple weeks but instead of blood, urine flows involuntary from it. I wear pad because the flow is a lot like a menstruation. What is happening?
Thank you for your question. Many women have irregular periods after an abortion for up to 3 months. We assure you that this is something you shouldn't be concerned with. After terminating a pregnancy, it takes time for your body to return to a normal menstrual cycle as the hormonal levels take some time to readjust. If you are still having this issue after 3 months, we would like you to see your doctor. It is unclear from your description if what you describe as urine, is in fact urine, or a clear discharge from your vagina. Feel free to write us again with further clarification. If you are having trouble with urination, we would like you to see a doctor regarding this as there could be an underlying infection or a complication from your abortion may have occurred.
Thank you for choosing askthedoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.